# SDR DALA2025121209083

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 61,543 hours, 32,338 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY STRONG DIRTY SOCK/MUSTY ODOR AFTER APU TURNED ON AND PACKS TURNED ON. A/C WAS ON EXT AIR W/ APU OFF WHEN WE ARRIVED. ODOR STARTED AFTER APU TURNED ON.   PERFORMED GVI OF APU INLET. FOUND PUDDLE OF DEICE FLUID UNDER BULKHEAD DRAIN AND APU INLET CLEANED. PERFROMED LEVEL A AND B DECONTAMINATION OF ECS. NO ODORS PRESENT. (8124434).
